# SDR ASAA2012071192527

- Difficulty date: July 1, 2012
- Submitted: July 14, 2012
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 21,990 hours, 6,875 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 12161
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 9,263 hours, 2,858 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO CLOSE BLEED AIR WHEN THE NR 1 ENGINE IS THE AIR SOURCE.  ACFT GROUNDED.  VERIFIED THAT THE NR 1 ENGINE PRSOV IS CLOSED AND MOVES FREELY. VERIFIED THAT ELECTRICAL ON AND OFF COMMANDS AND GROUNDS CHECK OK.  REF FIM 36-10-00-810-802 AND WIRING DIAGRAM 36-11-11.  R & R THE NR 1 ENGINE BLEED AIR REGULATOR IAW AMM 36-11-03.  LEAK AND OPS CHECKED GOOD.
